# SDR AALA202207081994

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737
- Aircraft serial: 30096
- Aircraft time: 59,134 hours, 24,641 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4152
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE COWL ANTI-ICE LIGHT FLICKERING IN CLIMB OUT OF MIA. FLIGHT DECLARED AN EMERGENCY; RETURNED TO MIA LANDING SAFELY. REPLACED #1 ENGINE ANTI ICE PRESSURE SENSOR SWITCH PER AMM 30-21-21. ACCOMPLISHED SATISFACTORY TEST.
